Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 104, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 4, 2020, 4:42 PM MDT for Crowley County, Otero County, Pueblo County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2020, 4:42 PM MDT (22:42 UTC)
- Expired
- Jul 4, 2020, 5:30 PM MDT
- In force
- 48 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crowley County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 50 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.7 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2197 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
085
WUUS55 KPUB 042242
SVRPUB
COC025-089-101-042330-
/O.NEW.KPUB.SV.W.0104.200704T2242Z-200704T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
442 PM MDT Sat Jul 4 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
West central Otero County in southeastern Colorado...
Southwestern Crowley County in southeastern Colorado...
Southeastern Pueblo County in southeastern Colorado...
* Until 530 PM MDT.
* At 441 PM MDT, a severe thunderstorm was located 14 miles southwest
of Fowler, or 31 miles southeast of Pueblo, moving north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fowler and Olney Springs and mostly rural areas of Pueblo County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3787 10411 3790 10429 3824 10426 3816 10392
TIME...MOT...LOC 2241Z 195DEG 17KT 3797 10418
HAIL...1.00IN
WIND...60MPH
$$
294 follow-up statements
225
WWUS55 KPUB 042251
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
451 PM MDT Sat Jul 4 2020
COC025-089-101-042330-
/O.CON.KPUB.SV.W.0104.000000T0000Z-200704T2330Z/
Otero CO-Crowley CO-Pueblo CO-
451 PM MDT Sat Jul 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR WEST CENTRAL OTERO...SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO
COUNTIES...
At 450 PM MDT, a severe thunderstorm was located 12 miles southwest
of Fowler, or 30 miles southeast of Pueblo, moving north at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fowler and Olney Springs and rural areas of Pueblo County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3792 10408 3795 10429 3824 10426 3816 10392
TIME...MOT...LOC 2250Z 189DEG 13KT 3799 10417
HAIL...1.25IN
WIND...60MPH
$$
29971
WWUS55 KPUB 042309
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
509 PM MDT Sat Jul 4 2020
COC025-089-101-042330-
/O.CON.KPUB.SV.W.0104.000000T0000Z-200704T2330Z/
Otero CO-Crowley CO-Pueblo CO-
509 PM MDT Sat Jul 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR WEST CENTRAL OTERO...SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO
COUNTIES...
At 508 PM MDT, a severe thunderstorm was located 9 miles southwest of
Fowler, or 29 miles southeast of Pueblo, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fowler and rural areas of Pueblo County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3797 10409 3801 10428 3824 10426 3816 10394
TIME...MOT...LOC 2308Z 206DEG 11KT 3804 10416
HAIL...1.00IN
WIND...60MPH
$$
29274
WWUS55 KPUB 042319
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
519 PM MDT Sat Jul 4 2020
COC025-089-101-042330-
/O.CON.KPUB.SV.W.0104.000000T0000Z-200704T2330Z/
Otero CO-Crowley CO-Pueblo CO-
519 PM MDT Sat Jul 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR WEST CENTRAL OTERO...SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO
COUNTIES...
At 519 PM MDT, a severe thunderstorm was located near Fowler, or 28
miles southeast of Pueblo, moving north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fowler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3802 10405 3807 10427 3824 10426 3816 10394
TIME...MOT...LOC 2319Z 195DEG 17KT 3809 10414
HAIL...1.00IN
WIND...60MPH
$$
29967
WWUS55 KPUB 042326
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
526 PM MDT Sat Jul 4 2020
COC025-089-101-042335-
/O.EXP.KPUB.SV.W.0104.000000T0000Z-200704T2330Z/
Otero CO-Crowley CO-Pueblo CO-
526 PM MDT Sat Jul 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OTERO...
SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO COUNTIES WILL EXPIRE AT
530 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 3802 10405 3807 10427 3824 10426 3816 10394
TIME...MOT...LOC 2325Z 195DEG 17KT 3811 10413
$$
29What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:04 PM MDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 4, 3:04 PM MDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 304 PM MDT Sat Jul 4 2020 .SHORT TERM...(This evening through Sunday) Issued at 304 PM MDT Sat Jul 4 2020 Currently...radar is starting to light up across the Mountains, east into the I-25 corridor early this afternoon. A few stronger cells are currently tracking east off the Continental Divide. These storms are likely producing locally heavy rainfall, small hail and lightning. Across the Plains, skies are mostly clear with a few cumulus starting to pop near the New Mexico border. Temperatures have warmed nicely through the 80s across the Plains. Southeasterly winds around 10 to 15 mph have kept moisture pooled across the Plains. Rest of today...models in good agreement with widespread showers and thunderstorms developing this afternoon into the evening hours across the region. The SPC has issued a light risk of severe storms on the Plains. Moisture pooled across the Plains has allowed for destabilization with mesoanalysis indicating 1000 to 1500 j/kg of SBCAPE across the Plains. 0 to 6 km shear values remain weak at less than 30 kts. This should lead to pulse severe storms with large hail being the primary threat. Severe storms are likely along and east of I-25, into the Plains. An upper disturbance is forecast to develop and drop south into the eastern Plains by this evening, which will help aid in the severe potential. Flash flooding will also be a risk given the amount of moisture across the region. Area burn scars and urban areas will be most susceptible to flash flooding this afternoon and evening. Tonight...the upper level disturbance will slowly drop south across the eastern Plains tonight. Strong to severe storms will likely continue this evening, before dissipating around midnight, and tracking east near the Kansas border. Areas of locally heavy rainfall will be possible as storms track south and east around the upper disturbance. Expect rain to come to an end across the Plains overnight. At the surface, a weak cold front or outflow will track south across the Plains turning winds northerly over the I-25 corridor on the backside of the upper disturbance. Overnight lows will be mild across the region with 50s to 60s for the lower elevations. Sunday...the upper level disturbance will continue drift south into the Texas Panhandle through tomorrow afternoon. Flow behind the departing system will turn easterly upslope across the Plains by the afternoon. Trailing energy will help generate scattered showers and thunderstorms over the Mountains by midday. Locally heavy rainfall and flash flooding on area burn scars will remain possible. As storms move out int the Plains, a few may become strong to severe during the afternoon hours. Subsidence behind the departing disturbance in the Texas Panhandle will likely limit storm and severe potential. This will need to be monitored. Afternoon highs will once again be warm, with 80s to lower 90s across the lower elevations. Mozley .LONG TERM...(Sunday night through Saturday) Issued at 304 PM MDT Sat Jul 4 2020 Sunday night-Tuesday...Latest model runs continue to indicate a slow warming and drying trend into early next week, with moisture across the region thinning out as drier air becomes entrained within a more west to northwest flow aloft with eastern Pacific energy translating across the northern Tier of States. There looks to be enough residual moisture to support isolated to scattered afternoon showers and thunderstorms over and near the higher terrain through the period. However, expected storm coverage will decrease in time, along with storms becoming more high based, producing more wind than measurable rainfall, as the available moisture thins out across the Rockies. Temperatures look to warm back to slightly above seasonal levels through early next week. Wednesday-Saturday...Upper level high pressure across the Desert Southwest through the southern High Plains early next week is progged to slowly drift north into the central Rockies through the end of the work week. This will continue to bring in much warmer and drier air into the region through early next weekend, with only isolated, high based storms over the higher terrain in the forecast through the period. Temperatures will also warm to well above seasonal levels, with highs in 90s to lower 100's across the plains, with 70s and 80s expected across the higher terrain. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 304 PM MDT Sat Jul 4 2020 Scattered showers and thunderstorms are likely near all three TAF sites this afternoon and into this evening. The chances of a storm directly hitting KALS are relatively low, but gusty outflow winds from surrounding storms are possible. Any that do manage to make it over the terminal will reduce ceilings and visibility. VFR conditions are expected to persist at KALS later this evening through Sunday afternoon. KCOS and KPUB are more likely to see storms this afternoon after 21z, as storms are already firing over the mountains and slowly tracking eastward. Storms will produce strong, gusty winds as well as large hail and heavy rainfall, along with a noticeable reduction in CIGS and VIS, especially at KCOS.Thunderstorms are expected to end near the TAF sites shortly after sunset, with lighter winds and VFR conditions expected until later Sunday afternoon, where another round of storms is expected to fire over most of the area again. -MG && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOZLEY LONG TERM...MW AVIATION...GARBEROGLIO/MOZLEY
Hazardous weather outlook, Jul 4, 11:32 AM MDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1132 AM MDT Sat Jul 4 2020 COZ058>089-093>099-051745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1132 AM MDT Sat Jul 4 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected over much of southern Colorado through this evening. The highest risk of severe storms will be this afternoon through around 9 PM for much of the eastern Colorado plains. The area along the I-25 corridor east, to a Haswell to Kim line, will see the greatest potential for severe thunderstorms. Main hazards will be hail to the size of golf balls and wind gusts to around 60 mph. Given the likely slow moving storms, can't rule out the possibility for flash flooding, which will include all area burn scars. .DAYS TWO THROUGH SEVEN...Sunday through Friday Scattered to numerous afternoon and evening showers and thunderstorms will be possible on Sunday. One or two storms could briefly becoming strong to severe across the southeast mountains and plains. Hail up to the size of quarters, wind gusts up to 60 mph and lightning will be the primary storm risks. Thunderstorms will also be capable of producing locally heavy rainfall which will pose a localized flash flood risk, especially for newer burn scars and urban areas. The atmosphere will gradually dry out for Monday through Wednesday with isolated to scattered afternoon and evening showers and thunderstorms becoming more isolated and restricted to mountain areas for Tuesday and Wednesday. The main thunderstorm risks will be gusty winds up to 45 mph, lightning and brief light to moderate rainfall. A prolonged period of hot weather will settle in for mid to late week with afternoon temperatures soaring to between 100 and 105 across the plains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across all of southeast Colorado this afternoon and evening. 88/88
In the hours before
Special weather statement, Jul 4, 3:03 PM MDT, 1 hour 39 minutes before
Special Weather Statement National Weather Service Pueblo CO 303 PM MDT Sat Jul 4 2020 COZ076-081-083-042130- Canon City Vicinity/Eastern Fremont County CO- Northwestern Fremont County Above 8500Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 303 PM MDT Sat Jul 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT AND SOUTH CENTRAL TELLER COUNTIES UNTIL 330 PM MDT... At 303 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles south of Victor, or 25 miles southwest of Colorado Springs. This storm was nearly stationary. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Victor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3853 10524 3865 10530 3876 10508 3854 10495 TIME...MOT...LOC 2103Z 242DEG 3KT 3860 10519 29
Special weather statement, Jul 4, 3:08 PM MDT, 1 hour 34 minutes before
Special Weather Statement National Weather Service Pueblo CO 308 PM MDT Sat Jul 4 2020 COZ087-088-042145- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 308 PM MDT Sat Jul 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO AND NORTH CENTRAL LAS ANIMAS COUNTIES UNTIL 345 PM MDT... At 307 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles northeast of Aguilar, or 29 miles north of Trinidad, moving northeast at 10 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Huerfano and north central Las Animas Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3750 10441 3758 10460 3777 10450 3765 10417 TIME...MOT...LOC 2107Z 209DEG 10KT 3759 10448 29
Special weather statement, Jul 4, 3:39 PM MDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Pueblo CO 339 PM MDT Sat Jul 4 2020 COZ086>088-042215- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 339 PM MDT Sat Jul 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO... NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 415 PM MDT... At 339 PM MDT, Doppler radar was tracking a strong thunderstorm 20 miles northwest of Delhi, or 38 miles south of Pueblo, moving northeast at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Huerfano, northwestern Las Animas and southeastern Pueblo Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3766 10432 3772 10448 3798 10443 3787 10406 TIME...MOT...LOC 2139Z 204DEG 14KT 3775 10436 29
Special weather statement, Jul 4, 3:46 PM MDT, 56 minutes before
Special Weather Statement National Weather Service Pueblo CO 346 PM MDT Sat Jul 4 2020 COZ081-084-085-042215- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 346 PM MDT Sat Jul 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO COUNTY UNTIL 415 PM MDT... At 345 PM MDT, Doppler radar was tracking a strong thunderstorm over southwestern Colorado Springs, moving southeast at 20 mph. Pea size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Colorado Springs, Fountain, Manitou Springs, Schriever AFB, Fort Carson, and Security. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3878 10493 3895 10484 3886 10448 3863 10461 TIME...MOT...LOC 2145Z 293DEG 18KT 3884 10480 29
Local storm report, Jul 4, 4:03 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
403 PM MDT SAT JUL 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN 2 NW COLORADO SPRINGS 38.85N 104.85W
07/04/2020 M0.63 INCH EL PASO CO AMATEUR RADIO
FELL IN 20 MINUTES.
&&
KAMLocal storm report, Jul 4, 4:19 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
419 PM MDT SAT JUL 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HEAVY RAIN 2 NW COLORADO SPRINGS 38.85N 104.85W
07/04/2020 M0.72 INCH EL PASO CO TRAINED SPOTTER
FELL IN 40 MINUTES.
&&
KAMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:54 PM MDT | Special Weather Statement | PUB | Prowers | 36 min |
| Jul 4, 1:20 PM MDT | Special Weather Statement | PUB | Chaffee | 40 min |
| Jul 4, 2:30 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| Jul 4, 2:59 PM MDT | Special Weather Statement | PUB | Custer | 31 min |
| Jul 4, 3:03 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| Jul 4, 3:08 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jul 4, 3:39 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Jul 4, 3:42 PM MDT | Flash Flood Warning | PUB | Huerfano | 5 hr |
| Jul 4, 3:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jul 4, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 51 min |
| Jul 4, 5:06 PM MDT | Special Weather Statement | PUB | Crowley | 39 min |
| Jul 4, 5:38 PM MDT | Flash Flood Warning | PUB | Huerfano | 100 min |
| Jul 4, 5:46 PM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Jul 4, 5:49 PM MDT | Special Weather Statement | PUB | Crowley | 26 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.